Alert archive / Florida / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 212, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 11, 1995, 9:18 AM CST for Jackson County, Florida. It was in force for 42 min.
The area
The counties it named.
The facts
- Issued
- Nov 11, 1995, 9:18 AM CST (15:18 UTC)
- Expired
- Nov 11, 1995, 10:00 AM CST
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Whole counties
County Jackson County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 1:30 AM CST, 7 hours 48 minutes earlier.
Area forecast discussion, Nov 11, 1:30 AM CST, 7 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 AM EST SAT NOV 11 1995 ETA AND NGM HANDLE FRNTL POSITION ABOUT THE SAME WITH FNT ACRS FCST AREA BY ABOUT 18Z AND COMPLETELY THRU FA BY 00Z. MDLS CONTINUE TO INDICATE PLENTY OF GLF MSTR STREAMING INLAND AHEAD OF SYSTEM RESULTING IN RAPID DESTABILIZATION OF ATMOSPHERE. 88D FROM EGLIN ALREADY DETECTING SCT TO NUMEROUS SHWRS FROM MOB AL TO CSG GA IN SW FLW. THIS ACTIVITY IS JUST A PRECURSOR OF A SOLID LINE OF TSTMS THAT WE WILL SEE LATER ON TDY AS SEEN IN CURRENT SATELLITE IMAGERY AND LTG DETECTION ACRS NW MS AND NE LA. BRUNT OF SYSTEM AFFECTS WESTERN SECTIONS OF FCST AREA BEFORE NOON AND EASTERN PORTIONS BY EARLY AFTERNOON. ISENTROPIC ANALYSIS HAS PLENTY OF MSTR FLUX CONVRGNC...VVEL'S...HI PCP H20...SGNFCNT MSTR TRANSPORT... NEG LI'S AND HI HELICITY MOVG ACRS REGION TDY...SO CAN EXPECT SOME OF THE STRMS TO BE SVR TDY AS INDICATED BY MDT RISK IN SELS SVR WX OUTLOOK. 1) 71/35/60 800 2) 73/40/60 700 3) 74/38/61 800
In the hours before
Special weather statement, Nov 11, 5:10 AM CST, 4 hours 8 minutes before
ALZ065>069-FLZ007>019-026>029-034-505-506-GAZ121>131-142>148-155>161- 111500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 615 AM EST SAT NOV 11 1995 ...TORNADOES ARE POSSIBLE ACROSS PORTIONS OF THE TRI-STATE AREA TODAY... A FAST MOVING COLD FRONT CURRENTLY LOCATED ACROSS MISSISSIPPI AND LOUISIANA WILL MOVE THROUGH SOUTHEAST ALABAMA...SOUTHWEST GEORGIA ...THE FLORIDA PANHANDLE AND BIG BEND TODAY. CONDITIONS ARE VERY FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS INCLUDING THE POSSIBILITY OF TORNADOES. A TORNADO WATCH IS ALREADY IN EFFECT FOR THE SOUTHEAST ALABAMA COUNTIES OF COFFEE AND GENEVA...AS WELL AS THE FLORIDA PANHANDLE COUNTIES OF WALTON AND HOLMES UNTIL 10 AM CST. TORNADO WATCHES WILL LIKELY BE ISSUED FOR AREAS TO THE EAST OF THE CURRENT WATCH AREA AND RESIDENTS ARE ADVISED TO MONITOR LOCAL NEWS MEDIA OR LISTEN TO NOAA WEATHER RADIO FOR THE MOST CURRENT WEATHER INFORMATION REGARDING THIS POTENTIzALLY DANGEROUS SITUATION.
Special weather statement, Nov 11, 5:11 AM CST, 4 hours 7 minutes before
ALZ065>069-FLZ007>019-026>029-034-505-506-GAZ121>131-142>148-155>161- 111500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 615 AM EST SAT NOV 11 1995 ...TORNADOES ARE POSSIBLE ACROSS PORTIONS OF THE TRI-STATE AREA TODAY... A FAST MOVING COLD FRONT CURRENTLY LOCATED ACROSS MISSISSIPPI AND LOUISIANA WILL MOVE THROUGH SOUTHEAST ALABAMA...SOUTHWEST GEORGIA ...THE FLORIDA PANHANDLE AND BIG BEND TODAY. CONDITIONS ARE VERY FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS INCLUDING THE POSSIBILITY OF TORNADOES. A TORNADO WATCH IS ALREADY IN EFFECT FOR THE SOUTHEAST ALABAMA COUNTIES OF COFFEE AND GENEVA...AS WELL AS THE FLORIDA PANHANDLE COUNTIES OF WALTON AND HOLMES UNTIL 10 AM CST. TORNADO WATCHES WILL LIKELY BE ISSUED FOR AREAS TO THE EAST OF THE CURRENT WATCH AREA AND RESIDENTS ARE ADVISED TO MONITOR LOCAL NEWS MEDIA OR LISTEN TO NOAA WEATHER RADIO FOR THE MOST CURRENT WEATHER INFORMATION REGARDING THIS POTENTIALLY DANGEROUS SITUATION.
Special weather statement, Nov 11, 5:15 AM CST, 4 hours 3 minutes before
ALZ065>069-FLZ007>019-026>029-034-505-506-GAZ121>131-142>148-155>161- 111500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 615 AM EST SAT NOV 11 1995 ...TORNADOES ARE POSSIBLE ACROSS PORTIONS OF THE TRI-STATE AREA TODAY... A FAST MOVING COLD FRONT CURRENTLY LOCATED ACROSS MISSISSIPPI AND LOUISIANA WILL MOVE THROUGH SOUTHEAST ALABAMA...SOUTHWEST GEORGIA ...THE FLORIDA PANHANDLE AND BIG BEND TODAY. CONDITIONS ARE VERY FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS INCLUDING THE POSSIBILITY OF TORNADOES. A TORNADO WATCH IS ALREADY IN EFFECT FOR THE SOUTHEAST ALABAMA COUNTIES OF COFFEE AND GENEVA...AS WELL AS THE FLORIDA PANHANDLE COUNTIES OF WALTON AND HOLMES UNTIL 10 AM CST. TORNADO WATCHES WILL LIKELY BE ISSUED FOR AREAS TO THE EAST OF THE CURRENT WATCH AREA AND RESIDENTS ARE ADVISED TO MONITOR LOCAL NEWS MEDIA OR LISTEN TO NOAA WEATHER RADIO FOR THE MOST CURRENT WEATHER INFORMATION REGARDING THIS POTENTIALLY DANGEROUS SITUATION.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 8:27 AM CST | Tornado Warning | TAE | Walton | 48 min |
| Nov 11, 8:40 AM CST | Tornado Warning | TAE | Holmes | 50 min |
| Nov 11, 9:15 AM CST | Tornado Warning | TAE | Walton | 30 min |
| Nov 11, 9:23 AM CST | Tornado Warning | TAE | Bay | 52 min |
| Nov 11, 9:39 AM CST | Tornado Warning | TAE | Calhoun, Jackson | 51 min |
| Nov 11, 10:27 AM CST | Tornado Warning | TAE | Leon | 48 min |
| Nov 11, 10:30 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 45 min |
| Nov 11, 10:52 AM CST | Tornado Warning | TAE | Jefferson | 53 min |
| Nov 11, 10:56 AM CST | Tornado Warning | TAE | Wakulla | 49 min |
| Nov 11, 12:25 PM CST | Tornado Warning | TAE | Dixie | 65 min |
| Nov 11, 12:45 PM CST | Tornado Warning | TAE | Lafayette | 30 min |
| Nov 11, 1:34 PM CST | Tornado Warning | TAE | Dixie | 26 min |
| Nov 11, 2:18 PM CST | Tornado Warning | TAE | Dixie | 42 min |
| Nov 11, 9:48 AM CST | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 42 min |
| Nov 11, 9:48 AM CST | Severe Thunderstorm Warning | TAE | Calhoun | 42 min |
| Nov 11, 9:59 AM CST | Severe Thunderstorm Warning | TAE | Decatur | 46 min |
| Nov 11, 10:23 AM CST | Tornado Warning | TAE | Grady | 52 min |
| Nov 11, 11:23 AM CST | Tornado Warning | TAE | Berrien, Lanier, Lowndes | 52 min |
| Nov 11, 8:22 AM CST | Tornado Warning | TAE | Geneva | 53 min |
| Nov 11, 8:57 AM CST | Tornado Warning | TAE | Houston | 48 min |
| Nov 11, 9:01 AM CST | Severe Thunderstorm Warning | TAE | Dale, Henry | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.